MAUDE Adverse Event Report: STRYKER GMBH SUPERIOR LATERAL PLATE VARIAX CLAVICLE 7 HOLE / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH SUPERIOR LATERAL PLATE VARIAX CLAVICLE 7 HOLE / LEFT; PLATE, FIXATION, BONE
Catalog Number 628207
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: device disposition unknown.
 
Event or Problem Description
Clavicle revision case; revision was due to previous plate and screws pulling out from bone.Surgeon believes this was due to the patient 'lifting weights' in the gym earlier than advised after surgery.Revision case went according to plan with no issues encountered.
 
Additional Manufacturer Narrative
Correction: h6 (conclusion).Additional information added to section b5.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence provided despite multiple attempts.Based on the given information, the root cause was attributed to be patient related.The failure was caused as the patient was not compliant.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Clavicle revision case; revision was due to previous plate and screws pulling out from bone.Surgeon believes this was due to the patient 'lifting weights' in the gym earlier than advised after surgery.Revision case went according to plan with no issues encountered.Patient was compliant and in a sling for 2 months.Patient is also a heavy smoker and went back to work as a concreter after 2 months post case.

Brand Name
SUPERIOR LATERAL PLATE VARIAX CLAVICLE 7 HOLE / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8839396
Report Number0008031020-2019-00945
Device Sequence Number19208601
Product Code HRS
UDI-Device Identifier07613252442325
UDI-Public07613252442325
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K113760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number628207
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR